# SDR FDEA201608232959

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 42,682 hours, 17,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020412
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT FO R1 PASSENGER DOOR INOPERATIVE.  REPLACED BULB.
